# SDR DL312951605

- Difficulty date: April 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807PA
- Make and model: Airbus A310-222
- Aircraft serial: 346
- Engine: Pwa JT9D7R4E
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Hpc Blade
- Part number: JT9D7R4E1H
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 20,623 hours
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

DURING BORESCOPE INSPECTION, NR 1 ENGINE WAS FOUND WITH ONE 5TH STAGE HPC BLADE WITH FOD DAMAGE 0.080 INCH TO 0.090 INCH DEEP APPROXIMATELY .25 INCH FROM TIP.  THIS WAS OUT OF LIMITS, ENGINE WAS REMOVED AND ROUTED TO SHOP.
